Publication Abstracts

Baker et al. 1971

Baker, N.H., D.W. Moore, and E.A. Spiegel, 1971: Aperiodic behaviour of a non-linear oscillator. Q. J. Mech. Appl. Math., 24, no. 4, 391-422, doi:10.1093/qjmam/24.4.391.

The aperiodic behavior of the solution of the equation of motion derived previously (1966) when considering a model thermomechanical oscillator is examined. Periodic solutions of this equation are studied numerically and analytically. Conditions for the instability of the solutions are determined. This instability seems to be the cause of the observed aperiodicity.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ba07700z,
  author={Baker, N. H. and Moore, D. W. and Spiegel, E. A.},
  title={Aperiodic behaviour of a non-linear oscillator},
  year={1971},
  journal={Quarterly Journal of Mechanics and Applied Mathematics},
  volume={24},
  number={4},
  pages={391--422},
  doi={10.1093/qjmam/24.4.391},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ba07700z
AU  - Baker, N. H.
AU  - Moore, D. W.
AU  - Spiegel, E. A.
PY  - 1971
TI  - Aperiodic behaviour of a non-linear oscillator
JA  - Q. J. Mech. Appl. Math.
JO  - Quarterly Journal of Mechanics and Applied Mathematics
VL  - 24
IS  - 4
SP  - 391
EP  - 422
DO  - 10.1093/qjmam/24.4.391
ER  -

[ Close ]

• Return to 1971 Publications

• Return to Publications Homepage